MathSciNet Relay Station
MathSciNet bibliographic data
MR410810 (53 #14553) 58G05 (32F10 35H05)
Tartakoff, David S. Local Gevrey and quasi-analytic hypoellipticity for $ cm\sb{b}$. Bull. Amer. Math. Soc. 82 (1976), no. 5, 740–742.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement